# SDR HNAA0700247

- Difficulty date: October 22, 2007
- Submitted: October 25, 2007
- Operation: Air carrier
- Aircraft: N935HA
- Make and model: Dhav DHC8102
- Aircraft serial: 142
- Aircraft time: 49,087 hours, 54,637 cycles
- System (JASC): 2721 · Rudder Tab Control System
- Part: Actuator
- Part number: H914A
- Part serial: V0518
- Condition: Misrigged
- Location: Rudder
- Part time: 47,574 hours, 53,008 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

IN FLIGHT WITH CHARTED TORQUE AND CHARTED PITCH, RUDDER REQUIRES ¼ LEFT HAND TRIM FOR, 0 BALL FLIGHT.  ADJUSTED RUDDER TRIM ACTUATOR AS PER MM 27-20-37, OPERATION CHECK GOOD.
